# SDR IPXA2024022812310

- Difficulty date: January 24, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0790501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** STR - RCB WALL FLOOR PANEL WSP0790-501 HAS CORROSION (114-95) THE REMOVAL AND INSTALLATION OF THE FLOOR PANEL IS ON LINE #1476 AND AUDIT C/W
